On the approximation of the boundary control in two-phase Stefan-type problems
Neittaanmäki, P.& Tiba, D. (1987). On the approximation of the boundary control in two-phase Stefan-type problems. Control and Cybernetics, 16 (3-4), 33-44. Retrieved from http://control.ibspan.waw.pl:3000/contents/show/128?year=1987
Julkaistu sarjassaControl and Cybernetics
© Polish Academy of Sciences, 1987.
The paper is concerned with boundary control of two-phase Stefan problems. A construction of optimal solutions, based on exploiting regularization techniques, is presented. Results of some numerical experiments are discussed.
JulkaisijaPolish Academy of Sciences